# SDR SWAA060556

- Difficulty date: February 16, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 9,390 hours, 5,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 70036611
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND RT EMERGENCY EXIT SIDEWALL LIGHT INOP.  REMOVED AND REPLACED BALLAST PER MM.
